MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the timeline for the stroke event in relation to the tcar procedure is unknown, the event could not be attributed to either the enroute stent or the enroute neuroprotection system (nps).As a most-likely device could not be determined, an mdr is being reported for both devices.Please see mdr 2124215-2025-64583, which captures the enroute nps used during this procedure.B3: date of event: the event date was approximated to the date bsc became aware of the event, 08/19/2025.D6a: implant date: the implant date was approximated to the date bsc became aware of the event, 08/19/2025.Details of the event, including patient status and product information, were not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient had a stroke post procedure.An enroute transcarotid stent was selected for use in the right transcarotid artery revascularization (tcar) procedure.It was reported by the physician that sometime after the procedure, the patient had a stroke.At this time, it is unknown when the stroke event occurred or if any intervention was performed.No further information was available to boston scientific.
 
Additional Manufacturer Narrative
Further information was received for the stroke timeline which attributes the stroke to the enroute neuroprotection system (nps) which is captured in mdr report number 2124215-2025-64583.Since the timeline for the stroke event in relation to the tcar procedure is unknown, the event could not be attributed to either the enroute stent or the enroute neuroprotection system (nps).As a most-likely device could not be determined, an mdr is being reported for both devices.Please see mdr 2124215-2025-64583, which captures the enroute nps used during this procedure.B3 - date of event: the event date was approximated to the date bsc became aware of the event, 08/19/2025.D6a - implant date: the implant date was approximated to the date bsc became aware of the event, 08/19/2025.Details of the event, including patient status and product information, were not provided to bsc.We completed a good faith effort to obtain the information.Because the product lot is unknown at this time, we are unable to provide the complete unique identifier (udi) number and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23058147
Report Number2124215-2025-64592
Device Sequence Number15828635
Product Code NIM
UDI-Device Identifier00811311021314
UDI-Public(01)00811311021314(17)280131(10)18422737
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018422737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient RaceWhite